# SDR AALA2019121989037

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 25,737 hours, 21,236 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Ducted Fan
- Part number: 4101722
- Part serial: 0974
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ELECT SMELL IN COCKPIT THRUOUT A/C CABIN, VERY STRONG IN FIRST CLASS SMELL REPORTED BY FA 1. RETURN TO THE GATE. MAINTENANCE ACCOMPLISHED JOB CARD 43L00021001. FOUND LEFT RECIRCU FAN BAD. REMOVE & REPLACED LEFT RECIRCULATION FAN IAW AMM 21-24-01. REMOVED & REPLCAED RECIRCULATION DUCT IAW AMM 21-24-03. REMOVED & REPLACED RECIRCULATION FILTERS IAW AMM 21-24-02. OPS CHECK GOOD. NO SMELL IN COCKPIT OR CABIN NOTED.
